Hello! I had a total hysterectomy about three months ago. I at once had hot flashes, night sweats, all the excellent stuff…. after about six weeks of misery, I went to my doctor and he place me on Premarin (hormone substitution). Now it seems that I’m experiencing hair loss – i’ve had it for quite a while, but it’s becoming noticeable now and it’s still happening. I can’t choose if the Premarin is fixing it, or if it’s causing it! Any thoughts? I don’t have any other side effects from the Premarin that I can tell. i’ve seen that hair loss is a side effect of surgically induced menopause, so maybe I just haven’t been on the medicine long enough to fix it?
Inquiry by JK18966
I have been on the depo shot for about 2 years now and am waiting to see my doctor I have been incisive the web to see if i can find any info and have had no luck. I had no clue what was going on until i clarified to my mother what was going on and she told me he same thing had happen to her after she had me and that was the reason she had her hysterectomy. well i do not have any children ( i have been pregnant once but miscarried very early on and this was before i started the depo) I started researching the causes of a prolapsed uterus and nothing fit except that i am caucasian (and from what i have found it is more common in caucasian women but after menopause or childbirth, and neither of those fit) I know my doctor stated when i went on the depo that my the booster would trick my body into thinking that i was in menopause. I have had the night sweats, hot flashes, and no period. I have not suffered from bone loss that i know of but what i want to know is if this booster causes all of these other side effects of menopause is this what has cause the prolapsed uterus and have any other women had this problem of the depo shot. PLEASE HELP!!! it is driving me crazy waiting for my dr appointment
Inquiry by Terri
In 1993 I underwent an ectopic pregnancy (the fallopian tube burst- fetus was 8wks. I lost part of my fallopian tube, and one ovary. After that, my periods were so painful and so heavy that in 2001, my gynocologist urged me to get a total hysterectomy. (I am 45 now) To cut to the chase, ever since my hysterectomy, I have veteran the WORST hot flashes (not night sweats) – when I go out, some people reckon I’ve just come out of the shower, I’m drenched with sweat. It’s so dreadful and awkward! I am not on a HRT because I was worried of the side effects. What can I do to help slow down the hot flashes- and excessive sweating (mainly on my face!) it’s so terrible I’m worried to even go out with my friends like I used to. Help, please. Thank you.
wow, so much fantastic info! ) I wanted to add that I DO drink a lot of coffee and caffiene (iced tea). I was in fact on Effexor for depression but didn’t know it could help my hot flashes lessen! I was also on Neurontin as well. I’m on Cymbalta now for depression and I am not enjoying it. Also, I do not have any female organs- no uterus, no ovaries, no cervix. Summer is like HELL for me! I tried a product called “Estroven” but I reckon I need it to kick in a small longer. You have no thought how much paper towel I crumple up in my purse to stop the hammering sweats. Ugh! I’d so much prefer my period again…:o( lol, I’m in fact MISSING my period! Isn’t middle age a hoot?
Inquiry by PURR GIRL TORI